MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOKNOTLESS PLUS W/ETHIBOND; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US BIOKNOTLESS PLUS W/ETHIBOND; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212724
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/15/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number was unknown.The lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
This report is being filed after the review of a clinical research report for clinical evidence on safety and performance of bioknotless plus w/ethibond device.It was reported that postoperatively to a capsulo-labral procedure of the right shoulder initially performed on (b)(6) 2014 the patient had a revision surgery on (b)(6) 2015 due to failed/loose bioknotless plus w/ethibond device.According to the report, the patient had postoperative abnormal or prolonged pain, postoperative joint stiffness and postoperative arthrofibrosis, gird and failed anchor fixation on (b)(6) 2015.It was further reported that the patient had postoperative anchor loosening on (b)(6) 2015.The status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned; the availability of the device is unknown, therefore unavailable for a physical evaluation.This complaint file was opened to document complaints derived through clinical research data.The clinical research data indicated depuy mitek product failure(s).Since there was no contact information, no follow-up attempts could be performed.It is unknown if complaints derived from this clinical research data were previously reported and documented in the depuy mitek complaint system at the time of occurrence as no lot number information was provided to perform the search.Since no lot number was provided, a manufacturing record evaluation or sterile load review could not be conducted.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported problem.If any additional information is obtained, this complaint will be re-opened to capture that information.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
BIOKNOTLESS PLUS W/ETHIBOND
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15233857
Report Number1221934-2022-02481
Device Sequence Number6456720
Product Code MAI
UDI-Device Identifier10886705002108
UDI-Public10886705002108
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212724
Device Catalogue Number212724
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexMale